Adco‐Napamol is part of the Adco‐Pain range of pain medications. It contains paracetamol for relieving mild to moderate pain and fever.
Paracetamol is a medication that is very effective in relieving pain. Paracetamol works fast, in other words, it has a rapid onset of pain relief and reducing fever. Adco‐Napamol tablets contain no sugar, which makes them suitable for people with diabetes.
Ingredients per tablet: Paracetamol 500mg, preservative:potassium sorbate 0.12% m/m
Indications: For the symptomatic treatment of mild to moderate pain and fever.
Contraindications: Do not use the product if known hypersensitivity or allergy exists towards any of the ingredients.
Dosage: Do not exceed the recommended daily dosage
- Adult dosage: 1-2 tablets every 4 -6 hours as required, not more than 8 tablets daily
- Children dosage: ½ to 1 tablet 3 to 4 times daily as required. Not more than 4 doses daily.
Pack Size: 20 Tablets